Journal of Mathematics of Kyoto University

Infinite dimensional stochastic differential equations and their applications

Tokuzo Shiga and Akinobu Shimizu

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 20, Number 3 (1980), 395-416.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522207

Digital Object Identifier
doi:10.1215/kjm/1250522207

Mathematical Reviews number (MathSciNet)
MR591802

Zentralblatt MATH identifier
0462.60061

Citation

Shiga, Tokuzo; Shimizu, Akinobu. Infinite dimensional stochastic differential equations and their applications. J. Math. Kyoto Univ. 20 (1980), no. 3, 395--416. doi:10.1215/kjm/1250522207. https://projecteuclid.org/euclid.kjm/1250522207


Export citation